# SDR SIMA20130317003

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 20,694 hours, 17,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2985 THE CREW REPORTED THE INCORRECT FLOOR PROXIMITY STRIP LIGHT INSTALLED AT ROW 12.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STRIP LIGHT AT ROW 12.  THE OPERATIONAL CHECK  WAS GOOD IAW EMB-145 AMM 33-50-12 AND 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
